Vol. 11, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Concentration et randomisation universelle de sous-espaces propres

Rafik Imekraz

Vol. 11 (2018), No. 2, 263–350
Abstract

Nous étudions des conditions nécessaires et suffisantes de convergence pour des séries aléatoires de fonctions propres dans Lp, avec p fini. De façon précise, nous montrons des résultats optimaux pour les harmoniques sphériques sur Sd et l’oscillateur harmonique sur d (cela améliore des résultats de Ayache–Tzvetkov, Grivaux et Imekraz–Robert–Thomann). Dans le cas multidimensionnel, nous utiliserons des séries aléatoires faisant intervenir des matrices aléatoires. Cela nous permettra de donner un éclairage sur la construction d’une famille de mesures construites par Burq–Lebeau sur l’espace de Hilbert d’une variété riemannienne compacte. En fait, nous montrons que c’est précisément parce que Lp est de cotype fini que cette construction est possible (il s’agit d’une version multidimensionnelle du théorème de Maurey–Pisier).

We study necessary and sufficient conditions of convergence for random series of eigenfunctions in Lp, for finite p. More precisely, we get optimal results for the spherical harmonics on Sd and for the harmonic oscillator on d (this improves results by Ayache–Tzvetkov, Grivaux and Imekraz–Robert–Thomann). In the multidimensional framework, our random series involve random matrices. This illuminates a construction, made by Burq–Lebeau, of a family of specific measures on the Hilbert space of a Riemannian boundaryless compact manifold. Actually, we show that the latter construction is possible because Lp has finite cotype (this is nothing but a multidimensional version of the Maurey–Pisier theorem).

Keywords
random matrix, eigenfunctions, Sobolev embedding
Mathematical Subject Classification 2010
Primary: 15B52, 46B09, 60G50
Milestones
Received: 29 March 2016
Revised: 6 March 2017
Accepted: 17 June 2017
Published: 17 October 2017
Authors
Rafik Imekraz
Institut de Mathématiques de Bordeaux, UMR 5251 du CNRS
Université de Bordeaux
33405 Talence Cedex
France